MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ANTHOLOGY ANTERIOR BROACH SZ 8; PROSTHESIS, HIP, FEMORAL COMPONENT, CEMENTED, METAL

SMITH & NEPHEW, INC. ANTHOLOGY ANTERIOR BROACH SZ 8; PROSTHESIS, HIP, FEMORAL COMPONENT, CEMENTED, METAL
Model Number 71365208
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/24/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a thr procedure, performing the femoral prep the #8 anthology broach broke at the proximal end, which did not allow the neck angle to seat on the broach prior to trialing.All pieces were recovered.Length of delay is unknown.Smith & nephew backup device was available.No impact or injury to patient.

Brand Name
ANTHOLOGY ANTERIOR BROACH SZ 8
Common Device Name
PROSTHESIS, HIP, FEMORAL COMPONENT, CEMENTED, METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9860672
Report Number1020279-2020-00974
Device Sequence Number16810213
Product Code JDG
UDI-Device Identifier03596010559753
UDI-Public03596010559753
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71365208
Device Catalogue Number71365208
Device Lot Number07LM18385
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/24/2020
Supplement Date Received by Manufacturer12/14/2020
Initial Report FDA Received Date03/20/2020
Supplement Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1